Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 54, Number 11
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 11, Part 1 (1948)
PDF
Bull. Amer. Math. Soc. 54 (1948)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 11, Part 2 (1948)
PDF
Bull. Amer. Math. Soc. 54 (1948)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 11, Part 2 (1948)
PDF
Bull. Amer. Math. Soc. 54 (1948)
1947 Members of the council
PDF
Bull. Amer. Math. Soc. 54 (1948), 1
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 11, Part 1 (1948)
PDF
Bull. Amer. Math. Soc. 54 (1948)
1948 Members of the council
PDF
Bull. Amer. Math. Soc. 54 (1948), 2
Representatives and committees of the Society
PDF
Bull. Amer. Math. Soc. 54 (1948), 3-5
International Congress of Mathematicians
PDF
Bull. Amer. Math. Soc. 54 (1948), 5-6
Former presidents
PDF
Bull. Amer. Math. Soc. 54 (1948), 6
Special funds
PDF
Bull. Amer. Math. Soc. 54 (1948), 6-8
Endowment fund
PDF
Bull. Amer. Math. Soc. 54 (1948), 6
Institutional members
PDF
Bull. Amer. Math. Soc. 54 (1948), 9-11
Members of the Society
PDF
Bull. Amer. Math. Soc. 54 (1948), 12-105
Geographical distribution of individual members
PDF
Bull. Amer. Math. Soc. 54 (1948), 106-131
Mathematical methods in ancient astronomy
O. Neugebauer PDF
Bull. Amer. Math. Soc. 54 (1948), 1013-1041
The summer meeting in Madison
R. H. Bruck PDF
Bull. Amer. Math. Soc. 54 (1948), 1042-1086
Notes
PDF
Bull. Amer. Math. Soc. 54 (1948), 1096-1103
New publications
PDF
Bull. Amer. Math. Soc. 54 (1948), 1104

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A treatise on set topology., by R. Vaidyanathaswamy.
Reviewer: Hing Tong
Review information PDF
Bull. Amer. Math. Soc. 54 (1948), 1087-1090
Lezioni nulla teoria delle funzioni di una variabile complesa, by G. Sansone.
Reviewer: F. Bohnenblust
Review information PDF
Bull. Amer. Math. Soc. 54 (1948), 1087
Integration in finite terms, by J. F. Ritt.
Reviewer: E. R. Lorch
Review information PDF
Bull. Amer. Math. Soc. 54 (1948), 1090-1092
Matrix and tensor calculus with applications to mechanics, elasticity and aeronautics, by A. D. Michal.
Reviewer: Lipman Bers
Review information PDF
Bull. Amer. Math. Soc. 54 (1948), 1092-1093
Theory and application of Mathieu functions, by N. W. McLachlan.
Reviewer: L. H. Thomas
Review information PDF
Bull. Amer. Math. Soc. 54 (1948), 1093-1094
Algèbre et analyse linéaires, by A. Lichnerowicz.
Reviewer: George W. Mackey
Review information PDF
Bull. Amer. Math. Soc. 54 (1948), 1094-1095